# SDR SWAA2012071905964

- Difficulty date: July 16, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 31,214 hours, 21,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3014041
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS BULBS MISSING BETWEEN ROWS 11 TO ROW 21.  INSTALLED BULBS PER MM.
